Does NyQuil have propylene glycol in it?
INACTIVE INGREDIENTS 1, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol special, titanium dioxide. Liquid (Original): Alcohol, citric acid, D&C Yellow 10 flavor, FD&C Green no.
What is in NyQuil Vapocool?
- Acetaminophen 650 mg (in each 30 mL)
- Dextromethorphan HBr 20 mg (in each 30 mL)
- Doxylamine Succinate 12.5 mg (in each 30 mL)
- Phenylephrine HCl 10 mg (in each 30 mL)
What are the ingredients in nighttime NyQuil?
Acetaminophen, doxylamine succinate, dextromethorphan HBr.
What ingredients are in NyQuil severe cold and flu?
- Ingredients. Active Ingredients: Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, Doxylamine Succinate 12.5 mg, Phenylephrine HCl 10 mg Inactive Ingredients: Alcohol, Citric Acid, D&C Yellow No.
- Take only as directed. Only use the dose cup provided.
Did Nyquil change ingredients?
After pseudoephedrine was banished behind the counter in 2006, the original Nyquil® formula changed. Nyquil® has several variations available and has replaced the original pseudoephedrine with phenylephrine. Nyquil® Severe Cold and Flu is the version that is closest to its original formula. 7.
Does NyQuil VapoCOOL have alcohol?
Sneezing, runny nose. Cough. Alcohol 10%. 12 fl oz (354 ml) Vaporize your nighttime cold with NyQuil Severe VapoCOOL.
What flavor is NyQuil VapoCOOL?
Vicks NyQuil VapoCOOL SEVERE Cold, Flu, and Congestion Medicine, 12 fl oz, Menthol Flavor, Maximum Strength, Relieves Nighttime Cough, Sore Throat, Fever, Congestion, Runny Nose.
Do they still make original NyQuil?
(It’s still sold today.) In many ways, NyQuil was the culmination of this work—Vicks was good at marketing over-the-counter medicine to consumers, selling common ingredients in new ways, such as Sinex, one of the first over-the-counter nasal sprays.
What is the difference between NyQuil severe and regular NyQuil?
Q: What’s the difference between NyQuil and NyQuil SEVERE? A: NyQuil SEVERE delivers maximum symptom-fighting ingredients* to relieve your worst cold symptoms. Besides the active ingredients in NyQuil, NyQuil SEVERE contains 10 mg of phenylephrine HCl, a nasal decongestant.